MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the customer on the v60 ventilator reporting that while performing preventative maintenance (pm), it was discovered that the device has a faulty battery.The battery does not charge.The device operates only from a 220v network, which creates a safety issue for a patient in the event of a power failure.The faulty battery requires replacement.It was reported that there was no patient involvement at the time the issue was discovered.There was no patient or user harmed.
 
Additional Manufacturer Narrative
It was confirmed through a good faith effort (gfe) response received that there were no diagnostic codes that were present, and no diagnostic report (drpt) was available.Troubleshooting included a battery functional check and measurement of power cable resistance.No repairs have been completed at this time.The customer was advised to purchase a replacement battery and power cable to resolve the issues.
 
Additional Manufacturer Narrative
The ventilator remains in service using mains power only, with a recommendation to replace the identified faulty components.No parts have been replaced, and no components will be returned for investigation unless and until the customer elects to purchase replacement parts and proceed with an exchange.Based on the information available, no further action is required at this time.If additional information becomes available, the complaint record will be reopened, and a supplemental report will be submitted.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23649264
Report Number2518422-2025-056800
Device Sequence Number4824861
Product Code MNT
UDI-Device Identifier00884838009844
UDI-Public(01)00884838009844
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053613
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/08/2025
01/27/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/11/2025
02/04/2026
Date Device Manufactured07/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown